MAUDE Adverse Event Report: MPRI ATTAIN OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

MPRI ATTAIN OVER THE WIRE LEAD; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 419388
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Asystole (4442)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a cardiac resynchronization therapy defibrillator (crt-d) replacement procedure the patient experienced asystole.It was noted that the right ventricular (rv) lead did not capture when it was placed back into the header of the crt-d.When the rv lead was removed from the header the left ventricular (lv) lead also exhibited loss of capture due to the programming configuration, the lv lead was programmed lv to rv tip.It was suspected that the rv lead pin may not have been inserted all the way back in the header when the loss of capture remained.The crt-d replaced was completed and the leads remain in use. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: dtma1d4 crt-d, implant date: (b)(6) 2019; 6935m62 lead, implant date: (b)(6) 2019.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cardiac resynchronization therapy defibrillator (crt-d) replacement procedure the patient experienced asystole.It was noted that the right ventricular (rv) lead did not capture when it was placed back into the header of the crt-d.When the rv lead was removed from the header the left ventricular (lv) lead also exhibited loss of capture due to the programming configuration, the lv lead was programmed lv to rv tip.It was suspected that the rv lead pin may not have been inserted all the way back in the header when the loss of capture remained.The crt-d replaced was completed and the leads remain in use.No further patient complications have been reported as a result of this event.It was further reported that the lead connector pins were reinserted into the new device header during the procedure and normal lead measurements and device behavior were observed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ATTAIN OVER THE WIRE LEAD
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20429244
Report Number2649622-2024-27174
Device Sequence Number7627344
Product Code LWP
UDI-Device Identifier00885074200736
UDI-Public00885074200736
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/05/2008
Device Model Number419388
Device Catalogue Number419388
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date10/31/2024
Date Device Manufactured01/09/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407652 LEAD.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age74 YR
Patient SexMale